# SDR 2008FA0000580

- Difficulty date: August 27, 2008
- Submitted: September 8, 2008
- Operation: General aviation
- Aircraft: N802Q
- Make and model: Cessna S550
- Aircraft serial: S5500157
- Engine: Pwa JT15D4
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 2308500401
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT BEARING FAILURE IN FLIGHT. (K)
